BIROn - Birkbeck Institutional Research Online

    Querying multi-dimensional data indexed using the Hilbert space-filling curve

    Lawder, J.K. and King, Peter J.H. (2001) Querying multi-dimensional data indexed using the Hilbert space-filling curve. SIGMOD Record 30 (1), pp. 19-24. ISSN 0163-5808.

    Full text not available from this repository.

    Abstract

    Mapping to one-dimensional values and then using a one-dimensional indexing method has been proposed as a way of indexing multi-dimensional data. Most previous related work uses the Z-Order Curve but more recently the Hilbert Curve has been considered since it has superior clustering properties. Any approach, however, can only be of practical value if there are effective methods for executing range and partial match queries. This paper describes such a method for the Hilbert Curve.

    Metadata

    Item Type: Article
    School: School of Business, Economics & Informatics > Computer Science and Information Systems
    Depositing User: Sarah Hall
    Date Deposited: 04 May 2021 13:46
    Last Modified: 04 May 2021 13:46
    URI: https://eprints.bbk.ac.uk/id/eprint/44093

    Statistics

    Downloads
    Activity Overview
    0Downloads
    9Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item